# SDR SWAA2016062153106

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 60,247 hours, 34,920 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECW0834
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY FUEL FLOW ON NR 2 ENGINE DROPPED 100 POUNDS N1 DECREASED 5 PERCENT.  ENGINE RECOVERED.  MINUTE LATER THE FUEL FLOW DROPPED AGAIN OVER 100 POUNDS WITH N1 & N2 DROP.  R & R NR 2 ENGINE HYDRO MECHANICAL UNIT IAW MAINTENANCE.
